# SDR GTIA020514

- Difficulty date: May 16, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4034241971
- Part serial: 85060825
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LGA - FLT 1381 - NR 1 AUTO PILOT CLICK OFF ON THE DESCENT, AT THE SAME TIME AUTO THROTTLES CLICK OFF.  BOTH FMAS AND DFG PANELS WENT BLANK FOLLOWED QRH PROCEDURES SWITCH TO AUTO PILOT NR 2 AND SYSTEM WORKED FOR REMAINDER OF FLIGHT.  REMOVED AND REPLACED NR 1 DFGC.  PERFORMED RTS REF.  (M)
